MathSciNet Relay Station
MathSciNet bibliographic data
MR221818 (36 #4870) 76.35
McGrath, F. J. Nonstationary plane flow of viscous and ideal fluids. Arch. Rational Mech. Anal. 27 1967 329–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement